Virial Expansion for a Strongly Correlated Fermi Gas

Liu, Xia-Ji, Hu, Hui and Drummond, PD (2009) Virial Expansion for a Strongly Correlated Fermi Gas. Physical Review Letters, 102 16: . doi:10.1103/PhysRevLett.102.160401

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads
UQ181043.pdf Full text (open access) application/pdf 3.45MB 0

Author Liu, Xia-Ji
Hu, Hui
Drummond, PD
Title Virial Expansion for a Strongly Correlated Fermi Gas
Journal name Physical Review Letters   Check publisher's open access policy
ISSN 0031-9007
Publication date 2009-04-22
Year available 2009
Sub-type Letter to editor, brief commentary or brief communication
DOI 10.1103/PhysRevLett.102.160401
Open Access Status File (Publisher version)
Volume 102
Issue 16
Total pages 4
Editor George Basbas
Jack Sandweiss
Reinhardt B. Schumann
Stanley G. Brown
Place of publication United States
Publisher American Physical Society
Language eng
Subject C1
Keyword Harmonic Trap
Q-Index Code C1
Q-Index Status Confirmed Code

Document type: Journal Article
Sub-type: Letter to editor, brief commentary or brief communication
Collections: School of Mathematics and Physics
2010 Higher Education Research Data Collection
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 100 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 97 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Thu, 03 Sep 2009, 18:12:43 EST by Mr Andrew Martlew on behalf of School of Mathematics & Physics